# SDR DHLA080911001

- Difficulty date: September 11, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- Aircraft time: 73,890 hours, 49,460 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME TO STRINGER CLIP CRACKED AT BS 720C & STR 5L.  REMOVED, FABRICATED, AND REPLACED STR CLIP IAW B727 SRM 51-10-1, 51-30-2, AND 51-20-1.  REF N/R 4987-2-72.
